# SDR SWIA202053293

- Difficulty date: September 3, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 37,293 hours, 36,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT STRAP RBL 9.0 TO RBL 27.0 AT FS 559+96 HAS 3 AREAS OF MINOR CORROSION.  C-CHECK RO 10/13/2020.  REMOVED AND REPLACED FLOOR SUPPORT STRAP AT FS 559+96 RBL 9.0 TO RBL 27.0, IAW CRJ-200 SRMS.  APPLIED FINISH IAW SRM.
